# SDR SWAA2024011632003

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FRAME HAS CORROSION AT FASTENER HOLES; BS 294.5; RBL 7; WL 208 CLARIFICATION THIS IS THE BS 294 FLOOR BEAM=FWD CABIN WET AREA FRAME HAS CORROSION AT FASTENER HOLES; BS 294.5; RBL 7; WL 208<[01] TASK CARD IS COMPLETE;[02] FWD CABIN WET AREA FRAME HAS CORROSION AT FASTENER HOLES; BS 294.5; RBL 7; WL 208. 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-10-51-2R-14 (REPAIR 14 ALTERNATIVE 3) AND EA 23-153-03726.';[03] VERIFIED CORRECTIVE ACTION 2
